MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL WITH RADIOPAQUE BAND 10F X 40CM

ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL WITH RADIOPAQUE BAND 10F X 40CM
Model Number 755310040
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
On (b)(6), 2022, a drainage tube disconnection incident occurred at (b)(6) hospital in the area.According to clinical description, the drainage tube was not operated during its release, and was placed inside the stent without being cut by the stent.After the catheter was placed, strict suture treatment was performed.The patient went to the hospital for a week after the catheter was placed, and before the catheter was removed, imaging revealed that the contrast agent had leaked out of the body, resulting in the disconnection of the tube.It was found that the catheter was broken in the body, after removing the first half, observation was also conducted, and it was clinically determined that the drainage tube is a split type.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.A review of the returned product from the customer was performed; visual inspection of the drainage skater returned from the customer found the drainage tube separated or broke from the radiopaque marker band, and the complaint was confirmed.The possible root cause of this issue could be drainage skater tube separated from the radiopaque marker band.
 
Event or Problem Description
On august 3, 2022, a drainage tube disconnection incident occurred at laixi city people's hospital in the area.According to clinical description, the drainage tube was not operated during its release, and was placed inside the stent without being cut by the stent.After the catheter was placed, strict suture treatment was performed.The patient went to the hospital for a week after the catheter was placed, and before the catheter was removed, imaging revealed that the contrast agent had leaked out of the body, resulting in the disconnection of the tube.It was found that the catheter was broken in the body, after removing the first half, observation was also conducted, and it was clinically determined that the drainage tube is a split type.

Brand Name
SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL WITH RADIOPAQUE BAND 10F X 40CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17595821
Report Number0001625425-2023-01165
Device Sequence Number7420804
Product Code FGE
UDI-Device Identifier00886333006137
UDI-Public00886333006137
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number755310040
Device Lot Number11316267
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown